GR8 Day Warsaw

This is a past event

70 people went

Details

Surprise!

Together with our friends from GR8Conf.eu, we are premiering a new type of conference - GR8 Day(s).

This will be a smaller version of GR8Conf, with one track, but almost-free to attend* for all Groovy lovers!

More info at http://warsaw.gr8days.pl

Agenda

10:00 Creating applications with Grails, Angular JS and Spring Security (Alvaro Sanchez-Mariscal)

10:30 There's so much more to Ratpack than non-blocking (Marcin Erdmann)

30 min break

11:30 Griffon: what's new and what's coming (Andres Almiray)

12:00 How to create a conference android app with Groovy and Android? (Sergio del Amo)

1h lunch break

13:30 Sshoogr for your infrastructure automation (Andrey Adamovich)

14:00 Jenkins as a Code - leveraging Groovy for infrastructure management (Lukasz Szczesny, Marcin Zajaczkowski)

30 min break

15:00 Creating and testing REST contracts with Accurest Gradle Plugin (Olga Maciaszek-Sharma)

15:30 Spring Cloud's Groovy (Marcin Grzejszczak)

30 min break

16:30 Gradle under the hood. (Dawid Kublik)

17:00 Idiomatic Gradle - Recipes for Plugin Authors (Schalk Cronjé)

17:30 Conference closing

19:00 Party at Centrum Zarzadzania Swiatem, Stefana Okrzei 26 http://www.centrumswiata.com/

For more info about talk go to http://warsaw.gr8days.pl/#/talks

* we ask you to make a donation of your choice for charity and bring the payment proof to the event.